MathSciNet Relay Station
MathSciNet bibliographic data
MR1047135 (91m:35167) 35P05 (35B20 35J10 47F05 47N50 58G25)
Feldman, Joel; Knörrer, Horst; Trubowitz, Eugene The perturbatively stable spectrum of a periodic Schrödinger operator. Invent. Math. 100 (1990), no. 2, 259–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement